RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1973, Volume 15, Number 2, Pages 288–294 (Mi tmf3667)  

This article is cited in 1 scientific paper (total in 1 paper)

On equilibrium distributions of systems of particles in quantum theory

V. N. Gorshenkov, N. A. Denisova, V. L. Kon'kov, L. Z. Ryazanova


Abstract: A study is made of different solutions of the kinetic equation for Wigaer's quantum distribution function in the case of a gas of noninteracting electrons in a magnetic field localized by the potential of external forces.

Full text: PDF file (709 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1973, 15:2, 527–531

Received: 10.04.1972

Citation: V. N. Gorshenkov, N. A. Denisova, V. L. Kon'kov, L. Z. Ryazanova, “On equilibrium distributions of systems of particles in quantum theory”, TMF, 15:2 (1973), 288–294; Theoret. and Math. Phys., 15:2 (1973), 527–531

Citation in format AMSBIB
\Bibitem{GorDenKon73}
\by V.~N.~Gorshenkov, N.~A.~Denisova, V.~L.~Kon'kov, L.~Z.~Ryazanova
\paper On equilibrium distributions of systems of particles in quantum theory
\jour TMF
\yr 1973
\vol 15
\issue 2
\pages 288--294
\mathnet{http://mi.mathnet.ru/tmf3667}
\transl
\jour Theoret. and Math. Phys.
\yr 1973
\vol 15
\issue 2
\pages 527--531
\crossref{https://doi.org/10.1007/BF01028228}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3667
  • http://mi.mathnet.ru/eng/tmf/v15/i2/p288

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Denisova, V. L. Kon'kov, “Wigner's quantum distribution function in cylindrical coordinates”, Theoret. and Math. Phys., 22:1 (1975), 45–49  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:106
    Full text:49
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019